Search - Archive ouverte HAL Access content directly

Filter your results

44 Results
Deposit type : Notice

Non-linear factorization of linear operators

W. B. Johnson , Bernard Maurey , G. Schechtman
Bulletin of the London Mathematical Society, 2009, 41 (?), pp.663--668. ⟨10.1112/blms/bdp040⟩
Journal articles istex hal-00693044v1

Weak invariance principle and exponential bounds for some special functions of intermittent maps

Jérôme Dedecker , Florence Merlevède
High dimensional probability V: the Luminy volume, Inst. Math. Statist., Beachwood, OH, pp.60-72, 2009
Book sections hal-00685961v1

Facilitated spin models: recent and new results

Nicoletta Cancrini , Fabio Martinelli , Cyril Roberto , Cristina Toninelli
Methods of contemporary mathematical statistical physics, Springer, pp.307-339, 2009
Book sections hal-00196697v1

Asymptotic analysis, in a thin multidomain, of minimizing maps with values in S(2)

Antonio Gaudiello , Rejeb Hadiji
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2009, 26 (1), pp.59--80. ⟨10.1016/j.anihpc.2007.06.002⟩
Journal articles hal-00693058v1

Singly periodic solutions of a semilinear equation.

Geneviève Allain , Anne Beaulieu
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2009, 26 (4), pp.1277-1297. ⟨10.1016/j.anihpc.2008.10.001⟩
Journal articles hal-00727776v1

Towards a generalization of the MAC scheme on unstructured meshes

Eric Chénier , Robert Eymard , R. Herbin
Workshop on Discretization methods for viscous flows, Jun 2009, Porquerolles, France
Conference papers hal-00750547v1

Shape transition under excess self-intersections for transient random walk

Amine Asselah
Preprints, Working Papers, ... hal-00795856v1

Aspects of large random Markov kernels

Djalil Chafai
Stochastics: An International Journal of Probability and Stochastic Processes, 2009, 81 (3-4), pp.415-429. ⟨10.1080/17442500903080314⟩
Journal articles hal-00669260v1

Periodic minimizers of the anisotropic Ginzburg-Landau model

Stan Alama , Lia Bronsard , Etienne Sandier
Calculus of Variations and Partial Differential Equations, 2009, 36 (3), pp.399--417. ⟨10.1007/s00526-009-0234-5⟩
Journal articles istex hal-00693039v1

A critical functional framework for the inhomogeneous Navier-Stokes equations in the half-space

Raphaël Danchin , Piotr Boguslaw Mucha
Journal of Functional Analysis, 2009, 256 (3), pp.881--927. ⟨10.1016/j.jfa.2008.11.019⟩
Journal articles hal-00693056v1

Multifractal Analysis for Images: The wavelet Leaders contribution

Herwig Wendt , Patrice Abry , Stephane G. Roux , Stephane Jaffard , Beatrice Vedel et al.
Traitement du Signal, 2009, 26 (1), pp.47--65
Journal articles hal-00693059v1

Minimization of a quasi-linear Ginzburg-Landau type energy

Rejeb Hadiji , Carmen Perugia
Nonlinear Analysis: Theory, Methods and Applications, 2009, 71 (3-4), pp.860--875. ⟨10.1016/⟩
Journal articles hal-00693127v1

Half-space theorem, embedded minimal annuli and minimal graphs in the Heisenberg group

Benoit Daniel , Laurent Hauswirth
Proceedings of the London Mathematical Society, 2009, 98 (?), pp.445--470. ⟨10.1112/plms/pdn038⟩
Journal articles hal-00693132v1

Maintenance optimization for a system with gamma deterioration process and intervention delay : application to track maintenance

Carolina Meier-Hirmer , G. Riboulet , Florence Sourget , Michel Roussignol
Proceedings of the Institution of Mechanical Engineers, Part O: Journal of Risk and Reliability, 2009, 223 (3), pp.189-198. ⟨10.1243/1748006XJRR234⟩
Journal articles istex hal-00794853v1

Quasi-stationary distributions and Fleming-Viot processes in finite spaces

Amine Asselah , Pablo A. Ferrari , Pablo Groisman
Preprints, Working Papers, ... hal-00795852v1

On the Limiting Empirical Measure of the sum of rank one matrices with log-concave distribution

Alain Pajor , Leonid Pastur
Studia Mathematica, 2009, 195, pp.11-29
Journal articles hal-00793742v1

Women in mathematics in France

Colette Guillopé
3rd Nordic European Women in Mathematics Summer School, Jun 2009, Turku, Finland. pp.69-71
Conference papers hal-00803966v1

An end-to-end construction for singly periodic minimal surfaces

Laurent Hauswirth , Filippo Morabito , Magdalena Rodriguez Pérez
Pacific Journal of Mathematics, 2009, 241 (1), pp.1-63. ⟨10.2140/pjm.2009.241.1⟩
Journal articles hal-00796856v1


Luc Molinet , Francis Ribaud
Discrete and Continuous Dynamical Systems - Series S, 2009, 23 (4), pp.1295--1311. ⟨10.3934/dcds.2009.23.1295⟩
Journal articles hal-00693546v1

Advanced topology on the multiscale sequence spaces S(nu)

Jean-Marie Aubry , Francoise Bastin
Journal of Mathematical Analysis and Applications, 2009, 350 (2), pp.439--454. ⟨10.1016/j.jmaa.2007.11.052⟩
Journal articles hal-00693133v1

Vortex analysis of the periodic Ginzburg-Landau model

Hassen Aydi , Etienne Sandier
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2009, 26 (4), pp.1223--1236. ⟨10.1016/j.anihpc.2008.09.004⟩
Journal articles hal-00693046v1

Annealed lower tails for the energy of a polymer

Amine Asselah
Preprints, Working Papers, ... hal-00795851v1

Annealed upper tails for the energy of a polymer

Amine Asselah
Preprints, Working Papers, ... hal-00795855v1

Vortex patterns in Ginzburg-Landau minimizers

Etienne Sandier , Sylvia Serfaty
XVIth International Congress on Mathematical Physics, Aug 2009, Czech Republic. pp.246-264
Conference papers hal-00793577v1

Approximations of a Continuous Time Filter. Application to Optimal Allocation Problems in Finance

Miguel Martinez , Sylvain Rubenthaler , Etienne Tanré
Stochastic Analysis and Applications, 2009, 27 (2), pp.270-296. ⟨10.1080/07362990802678846⟩
Journal articles hal-00601938v1

Concentration inequalities for s-concave measures of dilations of Borel sets and applications

Matthieu Fradelizi
Electronic Journal of Probability, 2009, 14, pp.2068-2090. ⟨10.1214/EJP.v14-695⟩
Journal articles hal-00693040v1


Ibtissame Zaiter
Advances in Differential Equations, 2009, 14 (9-10), pp.835--874
Journal articles hal-00693042v1


Bernard Host , Bryna Kra
Journal d'analyse mathématique, 2009, 108 (?), pp.219--276
Journal articles hal-00693050v1

Global Well-Posedness Issues for the Inviscid Boussinesq System with Yudovich's Type Data

Raphaël Danchin , Marius Paicu
Communications in Mathematical Physics, 2009, 290 (1), pp.1--14. ⟨10.1007/s00220-009-0821-5⟩
Journal articles hal-00693129v1

The singularity spectrum of the inverse of cookie-cutters

Julien Barral , Stephane Seuret
Ergodic Theory and Dynamical Systems, 2009, 29 (4), pp.1075--1095. ⟨10.1017/S0143385708000618⟩
Journal articles istex hal-00693130v1